Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 523732, 6 pages
http://dx.doi.org/10.1155/2013/523732
Research Article

Further Results about Traveling Wave Exact Solutions of the Drinfeld-Sokolov Equations

1Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 11 May 2013; Revised 11 September 2013; Accepted 17 September 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 Fu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu Zhang, Jian-ming Qi, and Wen-jun Yuan, “Further Results about Traveling Wave Exact Solutions of the Drinfeld-Sokolov Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 523732, 6 pages, 2013. https://doi.org/10.1155/2013/523732.